# SDR HNAA2009100600304

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,248 hours, 69,751 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 840416
- Condition: Dirty
- Location: Prop Heat
- Part time: 13,603 hours, 15,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN FLIGHT. PULLED AND COLLARD RT TRU CIRCUIT BREAKER.  PERFORMED W.C'S 33-50-06Q AND 33-50-03Q, CLEANED NR 2 ENG PROP HEAT BRUSH BLOCK.  RAN ACFT WITH EMERGENCY LIGHTS ARMED, NO DISCREPANCIES NOTED, OPS CHECK GOOD.
